Peter Kogut
Peter Kogut
Professor of Differential Equation Department, Dnipropetrovsk National University
Немає підтвердженої електронної адреси - Домашня сторінка
НазваПосиланняРік
The global internet economy
BM Kogut
MIT Press, 2004
1202004
Optimal control problems for partial differential equations on reticulated domains: approximation and asymptotic analysis
PI Kogut, GR Leugering
Springer Science & Business Media, 2011
522011
The permeability of borders and the speed of learning among countries
B Kogut
Globalization of firms and the competitiveness of nations, 59-90, 1990
351990
Weak optimal controls in coefficients for linear elliptic problems
G Buttazzo, PI Kogut
Revista Matematica Complutense 24 (1), 83-94, 2011
262011
Optimal L 1-Control in Coefficients for Dirichlet Elliptic Problems: W-Optimal Solutions
PI Kogut, G Leugering
Journal of Optimization Theory and Applications 150 (2), 205-232, 2011
242011
Introduction: the Internet has borders
B Kogut
The Global Internet Economy. Ed. Bruce Kogut. Cambridge MA: Massachusetts …, 2003
182003
Approximation of optimal control problems in the coefficient for the p-Laplace equation. I. Convergence result
E Casas, PI Kogut, G Leugering
SIAM Journal on Control and Optimization 54 (3), 1406-1422, 2016
152016
On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients
PI Kogut
Discrete and Continuous Dynamical Systems-Series A 34 (5), 2105-2133, 2014
152014
Suboptimal boundary controls for elliptic equation in critically perforated domain
C D'Apice, U De Maio, PI Kogut
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 25 (6), 1073-1101, 2008
142008
From pockets of experimentation to institutional change
B Kogut
The Global Internet Economy, 520, 2003
142003
Homogenization of optimal control problems in variable domains. Principle of the fictitious homogenization
P Kogut, G Leugering
Asymptotic Analysis 26 (1), 37-72, 2001
132001
Matrix-Valued -Optimal Controls in the Coefficients of Linear Elliptic Problems
PI Kogut, G Leugering
Zeitschrift für Analysis und ihre Anwendungen 32 (4), 433-456, 2013
122013
Gap phenomenon in the homogenization of parabolic optimal control problems
C D'Apice, U De Maio, PI Kogut
IMA Journal of Mathematical Control and Information 25 (4), 461-489, 2008
122008
On -Homogenization of an Optimal Control Problem with Control and State Constraints
PI Kogut, G Leugering
Zeitschrift für Analysis und ihre Anwendungen 20 (2), 395-429, 2001
122001
Topological aspects of scalarization in vector optimization problems
PI Kogut, R Manzo, IV Nechay
Australian Journal of Mathematical Analysis and Applications 7 (2), 25-49, 2010
112010
On existence of efficient solutions to vector optimization problems in Banach spaces
PI Kogut, R Manzo, IV Nechay
Note di Matematica 30 (1), 25-39, 2011
102011
S‐Homogenization of Optimal Control Problems in Banach Spaces
P Kogut, G Leugering
Mathematische Nachrichten 233 (1), 141-169, 2002
102002
Optimal L2-control problem in coefficients for a linear elliptic equation
T Horsin, PI Kogut
arXiv preprint arXiv:1306.2513, 2013
92013
On one class of extremum problems for nonlinear operator systems
VS Mel’nik, PI Kogut
Cybernetics and Systems Analysis 34 (6), 894-904, 1998
81998
S-convergence in the averaging theory for optimal control problems
PI Kogut
Ukrains'kij Matematichnij Zhurnal 49 (11), 1488-1498, 1997
81997
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20